# SDR MWEA97442

- Difficulty date: May 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N216ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47740
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stringer
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, STA XFS 40 TO 35 UPPER SKIN STRINGER CRACKED.  MAINT REPAIRED I AW SRM 55-02 FIG 16.
